Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 31, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 22, 2009, 3:40 AM EDT for 4 counties in Florida. It took effect at Apr 22, 2009, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2009, 3:40 AM EDT (07:40 UTC)
- In effect from
- Apr 22, 2009, 12:00 PM EDT
- Expired
- Apr 22, 2009, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 45 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1839 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 220740 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 340 AM EDT WED APR 22 2009 FLZ063-066-070-222300- /O.UPG.KMFL.FW.A.0025.090422T1700Z-090422T2300Z/ /O.NEW.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/ /O.NEW.KMFL.FW.A.0026.090423T1600Z-090423T2300Z/ GLADES-HENDRY-INLAND COLLIER- 340 AM EDT WED APR 22 2009 ...RED FLAG WARNING HAS BEEN ISSUED FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES FOR 4 OR MORE OF CONSECUTIVE HOURS OF BEING BELOW 35 PERCENT RELATIVE HUMIDITY... ...FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR 4 OR MORE OF CONSECUTIVE HOURS OF BEING BELOW 35 PERCENT RELATIVE HUMIDITY... A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR THE DEW POINTS TO FALL DOWN INTO THE LOWER TO MID 40S OVER GLADES...HENDRY...AND INLAND COLLIER COUNTIES. TEMPERATURES WILL ALSO WARM UP INTO THE MID 80S OVER THE SAME AREA. THEREFORE...THE RELATIVE HUMIDITIES WILL BE ABLE TO FALL BELOW 35 PERCENT FOR 4 OR MORE OF CONSECUTIVE HOURS THIS AFTERNOON. SO THE FIRE WEATHER WATCH HAS BEEN UPGRADE TO A RED FLAG WARNING FROM NOON UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES. THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO ONCE AGAIN FALL BELOW 35 PERCENT FOR 4 OR MORE OF CONSECUTIVE HOURS OVER THE SAME AREA. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES THURSDAY AFTERNOON INTO THURSDAY EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR IN THE NEXT 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ067-071>073-075-222300- /O.NEW.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/ INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- MAINLAND MONROE- 340 AM EDT WED APR 22 2009 ...RED FLAG WARNING HAS BEEN ISSUED FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR EASTERN INTERIOR AND FAR WESTERN METRO AREAS OF BROWARD COUNTY FOR 4 OR MORE OF CONSECUTIVE HOURS OF BEING BELOW 35 PERCENT RELATIVE HUMIDITY... A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR THE DEW POINTS TO FALL DOWN INTO THE MID TO UPPER 40S OVER THE EASTERN INTERIOR AREAS AND FAR WESTERN METRO AREA OF BROWARD COUNTY. TEMPERATURES WILL ALSO WARM UP INTO THE MID 80S OVER THE SAME AREA. THEREFORE...RELATIVE HUMIDITIES WILL BE ABLE TO FALL BELOW 35 PERCENT FOR 4 OR MORE OF CONSECUTIVE HOURS THIS AFTERNOON. SO A RED FLAG WARNING HAS BEEN ISSUED FROM NOON UNTIL 7 PM EDT THIS EVENING THE EASTERN INTERIOR AREAS AND FAR WESTERN METRO BROWARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BAXTER
3 follow-up statements
000 WWUS82 KMFL 221421 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1021 AM EDT WED APR 22 2009 FLZ068-074-174-222300- /O.EXA.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/ METRO PALM BEACH-METRO MIAMI DADE-FAR SOUTH MIAMI DADE- 1021 AM EDT WED APR 22 2009 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR THE DEW POINTS TO FALL INTO THE 40S ACROSS THE AREA. TEMPERATURES WILL ALSO WARM INTO THE LOWER TO MID 80S. THIS WILL RESULT IN RHS FALLING INTO THE 20S THIS AFTERNOON...WITH RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-070-222300- /O.CON.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/ /O.CON.KMFL.FW.A.0026.090423T1600Z-090423T2300Z/ GLADES-HENDRY-INLAND COLLIER- 1021 AM EDT WED APR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE POSSIBILITY OF RHS FALLING BELOW 35 PERCENT FOR 4 HOURS OR MORE... A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR THE DEW POINTS TO FALL INTO THE 40S ACROSS THE AREA. TEMPERATURES WILL ALSO WARM INTO THE MID 80S. THIS WILL RESULT IN RHS FALLING INTO THE 20S THIS AFTERNOON...WITH RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED. THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY. THIS WILL ALLOW FOR THE POSSIBILITY OF RELATIVE HUMIDITIES TO ONCE AGAIN FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. THEREFORE...A FIRE WEATHER WATCH CONTINUES IN EFFECT FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES THURSDAY AFTERNOON INTO THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR IN THE NEXT 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ067-071>073-075-222300- /O.CON.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/ INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- MAINLAND MONROE- 1021 AM EDT WED APR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR THE DEW POINTS TO FALL INTO THE 40S ACROSS THE AREA. TEMPERATURES WILL ALSO WARM INTO THE LOWER TO MID 80S. THIS WILL RESULT IN RHS FALLING INTO THE 20S THIS AFTERNOON...WITH RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DG
000 WWUS82 KMFL 221833 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 233 PM EDT WED APR 22 2009 FLZ063-066-070-231000- /O.UPG.KMFL.FW.A.0026.090423T1600Z-090423T2300Z/ /O.NEW.KMFL.FW.W.0032.090423T1600Z-090423T2300Z/ /O.CON.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/ GLADES-HENDRY-INLAND COLLIER- 233 PM EDT WED APR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... RHS WILL CONTINUE BELOW 35 PERCENT FOR THE REST OF THE AFTERNOON...AS TEMPERATURES CONTINUE IN THE LOWER TO MID 80S ALONG WITH DEWPOINTS IN THE MID 40S TO NEAR 50. FOR THIS REASON...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT. THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY. THIS WILL AGAIN ALLOW RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. THEREFORE...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR THURSDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ067-068-071>075-174-222300- /O.CON.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- FAR SOUTH MIAMI DADE- 233 PM EDT WED APR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. RHS WILL CONTINUE BELOW 35 PERCENT FOR THE REST OF THE AFTERNOON...AS TEMPERATURES CONTINUE IN THE LOWER TO MID 80S ALONG WITH DEWPOINTS IN THE MID 40S TO NEAR 50. THE LOWEST RHS WILL OCCUR OVER THE WESTERN SUBURBS. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DG
000 WWUS82 KMFL 222318 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 718 PM EDT WED APR 22 2009 FLZ063-066-231200- /O.EXP.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/ /O.NEW.KMFL.FW.A.0027.090424T1700Z-090424T2300Z/ /O.CON.KMFL.FW.W.0032.090423T1600Z-090423T2300Z/ GLADES-HENDRY- 718 PM EDT WED APR 22 2009 ...RED FLAG WARNING FOR TODAY HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GLADES AND HENDRY COUNTIES FOR RELATIVE HUMIDITY BELOW 35% FOR 4 OR MORE HOURS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR GLADES AND HENDRY COUNTIES FOR RELATIVE HUMIDITY BELOW 35% FOR 4 OR MORE HOURS... RELATIVE HUMIDITIES CONTINUE TO RISE ACROSS GLADES AND HENDRY COUNTIES, AND MOST AREAS HAVE RISEN ABOVE 35%, THEREFORE THE RED FLAG WARNING IS NO LONGER IN EFFECT, HOWEVER ISOLATED AREAS MAY STAY BELOW 35% RELATIVE HUMIDITY UNTIL 8 PM. THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY AND FRIDAY. THIS WILL AGAIN ALLOW RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. THEREFORE... A RED FLAG WARNING IS IN EFFECT FOR THURSDAY AND A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ070-231200- /O.EXP.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/ /O.CON.KMFL.FW.W.0032.090423T1600Z-090423T2300Z/ INLAND COLLIER- 718 PM EDT WED APR 22 2009 ...RED FLAG WARNING FOR TODAY HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR INLAND SECTIONS OF COLLIER COUNTY FOR RELATIVE HUMIDITY BELOW 35% FOR 4 OR MORE HOURS... RELATIVE HUMIDITIES CONTINUE TO RISE ACROSS INTERIOR SECTIONS OF COLLIER COUNTY, AND MOST AREAS HAVE RISEN ABOVE 35%, THEREFORE THE RED FLAG WARNING IS NO LONGER IN EFFECT, HOWEVER ISOLATED AREAS MAY STAY BELOW 35% RELATIVE HUMIDITY UNTIL 8 PM. THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY. THIS WILL AGAIN ALLOW RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. THEREFORE... A RED FLAG WARNING IS IN EFFECT FOR THURSDAY AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ067-068-071>075-174-230030- /O.EXP.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- FAR SOUTH MIAMI DADE- 718 PM EDT WED APR 22 2009 ...RED FLAG WARNING FOR TODAY HAS EXPIRED... RELATIVE HUMIDITIES CONTINUE TO RISE ACROSS INLAND AN METROPOLITAN SECTIONS OF PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES, AND MOST AREAS HAVE RISEN ABOVE 35%, THEREFORE THE RED FLAG WARNING IS NO LONGER IN EFFECT, HOWEVER ISOLATED AREAS MAY STAY BELOW 35% RELATIVE HUMIDITY UNTIL 8 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 3:28 AM EDT, 12 minutes earlier.
Area forecast discussion, Apr 22, 3:28 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
328 AM EDT WED APR 22 2009
DISCUSSION...SATL LOOPS INDICATE UPPER LOW STILL SPINNING OVER THE
GREAT LAKES REGION WITH A FRONT MOVING INTO N FLA...GENERATING SOME
SHOWER ACTIVITY. ANOTHER SHORT WAVE OVER THE LOWER MS RIVER VALLEY
WILL CONTINUE DIVING INTO THE BASE OF THE UPPER TROUGH THEN MOVING
NE THROUGH THE DAY. THE FRONT WILL NOT REACH S FLA BUT THE LONG WAVE
TROUGH OVER E U.S GRADUALLY BEGINS TO FILL AND LIFT NE AS THE LONG
WAVE RIDGE OVER THE THE RKY MTN W BUILDS E. THE RIDGE WILL MOVE OVER
THE E U.S. THU AND FRI AND REMAIN ANCHORED OVER THE SE U.S. AND GULF
OF MEX THRU THE WEEKEND AND INTO MIDWEEK NEXT WEEK. AT THE SURFACE
...HIGH PRES WILL MOVE FROM THE GULF OVER THE FLA PENINSULA TODAY
AND INTO THE ATLC THU AND REMAIN CENTERED OVER THE ATLC OFF OF
THE SE U.S. COAST.
FOR THE SHORT TERM...TODAY THROUGH FRI...WESTERLY FLOW WILL PREVAIL
OVER S FLA TODAY EXCEPT ALONG THE IMMEDIATE E COAST WHERE AN E COAST
SEA BREEZE WILL DEVELOP. STILL MAX TEMPS WILL BE AROUND 80 ON THE W
COAST BUT REACHING POSSIBLY THE MID 80S IN MANY AREAS ON THE E COAST
BEFORE THE SEA BREEZE SETS IN. WIND WILL BE OFF OF THE ATLC THU AND
FRI WITH THE MAX TEMP PATTERN REVERSED. THE SLIGHTLY COOL TEMPS OVER
THE AREA THIS MORNING WILL GRADUALLY BE MODIFIED UP TONIGHT AND THU
NIGHT. LOOKS LIKE IT WILL BE DRY THROUGH THIS PERIOD.
.EXTENDED PERIOD...SAT THROUGH TUE...DRY SAT BUT A PERSISTENT
EASTERLY FLOW GRADUALLY INCREASE MOISTURE AND MINIMAL NOCTURNAL
SHOWERS WILL IMPACT TO E COAST AND DIURNAL SHOWERS IN THE INTERIOR
AND W.
&&
.MARINE...AS HIGH PRES BUILDS IN...WINDS BECOME MORE NW THEN N
THROUGH THE DAY AND GRADUALLY DECREASE. BUT THE NORTHERLY FLOW WILL
NUDGE GULF STREAM SEAS TO 7 FEET TODAY THROUGH EARLY EVENING.
ADVISORY ALREADY OUT AND WILL KEEP THE HIGHLIGHT. WINDS CONTINUE TO
VEER BUT GULF STREAM SEAS 5 FEET AT LEAST THROUGH THU. EASTERLY FLOW
INCREASES FRI INTO THE WEEKEND AND CAUTION AT LEAST MAY BE REQUIRED.
RIP CURRENTS WILL HAVE AN INCREASED THREAT TO THE ATLC BEACHES THU
THROUGH THE WEEKEND AT LEAST.
&&
.FIRE WEATHER...ALREADY SEEING SOME POCKETS OF DEW POINTS BELOW
/AROUND 50. UPSTREAM 00Z ROABS AND FORECAST MODEL SOUNDING INDICATE
THAT DEW POINTS BELOW 50 COULD BECOME WIDESPREAD ACROSS S FLA AND
TEMPS REACH LOWER TO MID 80S AND DRY AIR ALOFT MIXES DOWNWARD. THE
IMMEDIATE W COAST AREAS WILL BE SPARED AS WINDS THROUGH THE DAY WILL
BE WESTERLY. ON THE EAST COAST...A SEA BREEZE IS EXPECTED TO DEVELOP
IN THE AFTERNOON HOURS SPARING THE E COAST ZONES AND METRO AREAS
OF MIAMI-DADE AND PALM BEACH THOUGH 2 HOURS BELOW 35 PERCENT MAY
OCCUR. SOME DRY AIR WILL PERSIST OVER THE INTERIOR ZONES AND A FIRE
WEATHER WATCH WILL BE IN EFFECT FOR GLADES...HENDRY AND INLAND
COLLIER THU WHICH MAY BE EXPANDED AFTER MORE CONSULTATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 83 66 83 68 / 0 - - -
FORT LAUDERDALE 83 68 83 70 / 0 - - -
MIAMI 84 68 84 70 / 0 - - -
NAPLES 81 61 86 61 / 0 0 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON UNTIL 7 PM TODAY FOR EVENING FOR
FLZ063-066-067-070-071-072-073-075.
FIRE WEATHER WATCH THURSDAY FROM NOON TO 7 PM FOR
FLZ063-066-070.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 AM TO 8 PM EDT
TODAY FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM...15/JR
SHORT TERM/AVIATION...54/BNBHazardous weather outlook, Apr 21, 10:50 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1050 PM EDT TUE APR 21 2009 FLZ063-066>075-168-172>174-221100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1050 PM EDT TUE APR 21 2009 ...INCREASING RISK OF RIP CURRENTS ATLANTIC BEACHES LATE THIS WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EASTERLY WINDS WILL INCREASE TO BREEZY CONDITIONS ALONG THE EAST COAST METRO AREAS BY THE END OF THIS WEEK INTO THE UPCOMING WEEKEND. THIS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:41 PM EDT | Small Craft Advisory for Hazardous Seas | MFL | 22 hr | |
| Apr 22, 3:40 AM EDT | Fire Weather Watch | MFL | 11 hr | |
| Apr 22, 2:33 PM EDT | Red Flag Warning | MFL | Broward, Miami-Dade, Monroe | 28 hr |
| Apr 22, 7:18 PM EDT | Fire Weather Watch | MFL | 21 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.